# SDR JR2R20251029207

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Zone 300
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL RIB 11 IS CRACKED.   REPLACED.
